# SDR DXTA2023072491530

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 929 hours, 568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.   HANDLE IS BINDING.  POWERED ACFT & OPS DOOR OPEN & CLOSED NOTING AS DOOR ENTERS INTO DOOR FRAME A THUMP IS HEARD & DOOR IS OBSERVED SHIFTING AFT WHERE IT FAILS TO ENTER FULLY INTO THE DOOR FRAME. AT THIS TIME WAS UNABLE TO ROTATE HANDLE DOWN TO ENGAGE DOOR BAYONETS. FURTHER INVESTIGATION & TROUBLESHOOTING FOUND DOOR IS CONTACTING THE FWD DOOR FRAME RUB BLOCK WHICH IS PREVENTING THE DOOR FROM FULLY ENTERING THE FRAME FROM PROPER DOOR LATCHING. COMPLIED WITH DOOR FRAME RUB BLOCK ADJUST IAW MM 52-10-45 TO OBTAIN PROPER DOOR/DOOR RUB BLOCK CLEARANCE. PERFORMED OPS TEST OF PAX DOOR IAW MM 52-10-00, NO DEFECTS. DOOR NOW FULLY ENTERS DOOR FRAME & HANDLE OP NORMAL. OPS CHECKS GOOD
